Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Oral Health and HIVOral Health and HIV
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


HPV IN MY THROAT?
Jan 3, 2000

I have fleshy bumps in the back of my throat that are causing me trouble when I swallow. It feels as though I have popcorn kernels stuck in my throat. Food always seems to get stuck in my throat. Also, my lungs feel tight and as if there was hair growing on them and my throat. In additon, I have a few white ulcers on and under my tongue that are the size of a pin head. They are painful. I have seen a physician for the ulcers, but not the bumps in my throat because while my throat was bothing me, I just noticed the bumps. My doctor gave my a herpes medicine called Valtrex and I actually think I having an allergic reaction to it. I am incessantly itching all over. My doctor gave me these pills although she is unsure it is herpes. No test was done to confirm. I have only had this troulbe one time before. I want to know if is possible to have HPV in my throat and if so, how is it treated, and are there any complications or other problems associated with it? How concerned should I be and what can I do from here.

Response from Dr. Reznik

I would suggest that you need to return to your primary care physician ASAP for two reasons:

1. The possibility that you are having an adverse reaction to Valtrex 2. To discuss the symptoms you mention here regarding difficulty swallowing as according to this question you have not mentioned this yet to your physician.

I would not be concerned about HPV at this time, but we can discuss that after you have been to your physician!

Feel better soon!

DR


Previous
Help! Please answer... I am worried
Next
Possible Cheek Biting?

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement